Thread: Nolva and throat swelling?
03-07-2004, 04:46 PM #1
Nolva and throat swelling?
for those of you that use liquid tamoxifen does anyone have a problem with it swelling up your throat or tounge. It's not enough swelling to be dangerous but enough to make guy worry. Does anyone else have this problem???
btw...it tastes like ****. im gonna start mixing it w/ like grenadine or something lol
03-07-2004, 05:22 PM #2
Maybe it's the new shellfish flavored kind LOL - seriously Bro never have had any problem like that - you might have a localized reaction from some additive in the mix. Have you used Nolva before in any form ?
03-07-2004, 05:46 PM #3Originally Posted by powerlifter
i dunno what the deal is. Im sure it is a localized rxn, but im assuming it's only dissolved in h2o or etoh. I was kinda hoping i wasn't alone with this prob though, s hit. btw this is the only nolva i've ever taken.
03-07-2004, 06:29 PM #4Originally Posted by jurichar
03-07-2004, 06:41 PM #5Originally Posted by jurichar
i have never experienced anything like that with any research liquids, however letrozole (femara) did a number on my sinuses when i took it without a chaser or mixer.
03-07-2004, 07:15 PM #6
benadryl is definately on hand....actually i went and grabed some as soon as the prob started. Hopefully it gets better, i spent a boatload on this **** stuff and i would be really upset to have to buy something totally different, aaaahhh.
LOL, epi might be kinda hard to get ahold of. i wonder how sweet it would be to get an epi-pen to take to the gym with ya. just before you max out heheh.
hey power...thanks man for the pharmD thing....what do you do in the biz???
ever notice that many people on this board are in the medical profession, hrmm
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)